# SDR CA980916037

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206010777001
- Condition: Damaged
- Location: Tail Rotor
- Part time: 150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR BLADE STATIC STOP BUMPER CUT THROUGH.  THIS BLACK COLORED BUMPER IS MUCH THINNER THAN THE ORIGINAL ORANGE/BROWN BELL MANUFACTURED BUMPER.
